# SDR AALA20150609012

- Difficulty date: June 10, 2015
- Submitted: June 10, 2015
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- Aircraft time: 66,677 hours, 8,570 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Truss
- Part number: 151W789118
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MOST OTBD SHEAR TRUSS BETWEEN FS 2129 & 2150 FOUND BROKEN.  R & R SHEAR TRUSS IAW SRM 51-10-02.  FASTENERS INSTALLED IAW SRM 51-40-02.
